# SDR AALA202206300406

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 66,317 hours, 25,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2934
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 51,392 hours, 24,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL TEST FAILED. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
